MAUDE Adverse Event Report: UNKNOWN DRIVE; BATH BENCH

UNKNOWN DRIVE; BATH BENCH
Model Number RTL12031KDR
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Fall (1848)
Date of Event 03/25/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss is the initial importer of the device which is a bath bench.The device has not yet been returned for evaluation.In an overabundance of caution we are filing this report since the end user hit theri head.We will amend the report if any additional data is received.The pin rusted on the chair causing the seat to collapse while in use.Enduser fell and hit his head and bruised his back.He did not seek medical attention.

Brand Name
DRIVE
Common Device Name
BATH BENCH
Manufacturer (Section D)
UNKNOWN
MDR Report Key9955424
Report Number2438477-2020-00022
Device Sequence Number2814635
Product Code ILS
UDI-Device Identifier50822383532887
UDI-Public50822383532887
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/13/2020
Report Date (Section F) 04/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberRTL12031KDR
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/13/2020
Device Age4 MO
Event Location Home
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age57 YR
Patient Weight161
Date Report Sent to FDA04/13/2020